i have had left side abdominal pain for a little over 6 months now. (It is just above my left hip.) I have also had random stabbing pains in my left abdomen. I'm on tori are so have full access to any medical care I need at no cost to myself. The issue I run in to is I never see the same doctor more than a few times. I had this pain for 2 months and when it got worse I went in finally. I had hoped it'd go away on its own. That dr did hip xrays and gave me meloxicam(sp?) for hip joint issues, despite my claim of it not feeling bone related. Four months later I have returned to the doctors pleading for relief. This pain is like a soreness, ache, that has gradually become worse daily at this point. I cannot lay on that side at all. Last week when seen this doctor thought possible fecal impaction. He gave me magnesium citrate and miralax, then scheduled me for today. I came back and never passed more than a few light stools. He did an X-ray and seen what he thinks to be a lot of stool in the lower center abdomen, by my pelvic bone. He gave me fleet enemas and golytely. I took one enema tonight and I passed hardly anything and had severe nausea. What I did pass had some blood clotting and bright red blood. Also what looks like black specks. I'm so miserable and just want my side to feel better. I don't understand how lower center abdominal impaction could cause upper left abdominal soreness for 6 months. Could this be another issue? He said if I don't pass an impaction he will send me to a gastro specialist but I don't want this to be a waste of my time and the pain not go away because it is something else!
A history of my health: I am a 29 yo female, had thyroid cancer removed by total thyroidectomy in 2010 as well as rai treatment. Had endometriosis issues which led to a tubal ligation and a uterine ablation. Had 5 children 4 living, one lost at 21 weeks due to blood clots overtaking placenta. In the nearly 5 years I've taken thyroid replacement I've never filled the same dosage twice. They are constantly changing my dosage!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.